Web of Science: 4 citations, Scopus: 3 citations, Google Scholar: citations
Polynomial integrability of the Hamiltonian systems with homogeneous potential of degree -2
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department)
Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)

Date: 2011
Abstract: We characterize the analytic integrability of Hamiltonian systems with Hamiltonian H = 1/ 2 2∑ i=1 p 2 i + V (q1, q2), having homogeneous potential V (q1, q2) of degree −2.
Note: Agraïments: The third author is partially supported by FCT through CAMGDS, Lisbon.
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Natural Hamiltonian systems with 2-degrees of freedom ; Homogeneous polynomial potential
Published in: Physics Letters. A, Vol. 375 (2011) , p. 1845-1849, ISSN 0375-9601

DOI: 10.1016/j.physleta.2011.03.042


Postprint
9 p, 309.3 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2020-08-16



   Favorit i Compartir